# SDR TWRA96351

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362622
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC STRIP, UPPER DECK RIGHT SIDE AFT PART ARE OUT.  REPLACED EVAC STRIP.  OPS CHECKED NORMAL PER 33-51-00.  (M)
